# SDR SIMA20141210014

- Difficulty date: December 10, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14540752601
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ASSIST CABLE ROD SUPPORT BRACKET IS CRACKED ON THE FRONT END AT FRAME 61 RT.  R & R CARGO DOOR ASSIST CABLE ROD SUPPORT BRACKET AT FRAME 61 RT IAW SRM 51-40-02.
